MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 3 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 3 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650013
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient required a revision surgery for reasons that have not been confirmed at the time of this report.The patient is currently implanted with a bone cement spacer.Imaging identified a posterior line fracture present in the tibia and radiopaque feature identified in the tibia bone (sclerotic bone).
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient required a revision surgery "for pain and lucencies around the implant ?infection.Done for post-traumatic arthritis, previous fracture/orif/rom.No obvious patient factors beyond being a little overweight.Bone quality was reasonably good - a few cystic areas as predicted.Activity level was restricted by ankle symptoms.I think the patient was compliant with instructions" the patient is currently implanted with a bone cement spacer.Imaging identified a posterior line fracture present in the tibia and radiopaque feature identified in the tibia bone (sclerotic bone).Additional feedback from the surgeon stated that "it would seem infection is not the issue causing loosening.It doesn¿t appear to be infection.".
 
Additional Manufacturer Narrative
Correction to b1(adverse event/product problem), d9(product available to stryker), h3(device evaluated by mfg), and h6(device code).The complaint could not be confirmed, indeed the product was returned for evaluation, but it does not matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that the sliding and locking mechanism for the poly is showing some marks, this have to be the result off the disassembling, from the poly, by explantation.In addition, there is also a big scratch, between the pegs, made by hard instrument, most likely by explantation, by this action the coating got peeled off.Furthermore, the coating is missing on some sections of the part.With the information obtained, it is not possible to determine when the coating detached if postoperative or during explantation.Upon further investigation of the ct scans by healthcare professionals the following was observed: there is not too much to add, i would say.With all that we know it is not clear whether there was an infection or not-it could at least not be proved by micorbiology or histology although it seemed very likely for the hcp.I assume, that the implant was loosened before it was taken out and there was the girdlestone-situation, but that cannot be said with clarity.There are two options now: either we say, that it is not clear with the given information or that it cannot be assessed at all due to lack of information.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.

Brand Name
INFINITY TIBIAL TRAY SZ 3 LNG TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23407351
Report Number3010667733-2025-01261
Device Sequence Number12963477
Product Code HSN
UDI-Device Identifier00840420122544
UDI-Public(01)00840420122544(11)230302(17)310302(10)1738312
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33650013
Device Lot Number1738312
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown